Skip to main content

Monotone dynamical systems with dense periodic points

Lemmens, Bas, van Gaans, Onno, Van Imhoff, Hent (2018) Monotone dynamical systems with dense periodic points. Journal of Differential Equations, 265 (11). pp. 5709-5715. ISSN 0022-0396. (doi:10.1016/j.jde.2018.07.012) (KAR id:65574)

PDF Author's Accepted Manuscript
Language: English
Download (181kB) Preview
[thumbnail of HIrsch_Conj.pdf]
Preview
This file may not be suitable for users of assistive technology.
Request an accessible format
PDF Author's Accepted Manuscript
Language: English


Download (245kB) Preview
[thumbnail of JDE_LvGvI.pdf]
Preview
This file may not be suitable for users of assistive technology.
Request an accessible format
Official URL
http://doi.org/10.1016/j.jde.2018.07.012

Abstract

n this paper we prove a recent conjecture by M. Hirsch, which says that if is a discrete time monotone dynamical system, with a homeomorphism on an open connected subset of a finite dimensional vector space, and the periodic points of f are dense in ?, then f is periodic.

Item Type: Article
DOI/Identification number: 10.1016/j.jde.2018.07.012
Uncontrolled keywords: Chaos Dense periodic points; Monotone dynamical systems
Subjects: Q Science
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Bas Lemmens
Date Deposited: 26 Dec 2017 09:37 UTC
Last Modified: 16 Feb 2021 13:52 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/65574 (The current URI for this page, for reference purposes)
Lemmens, Bas: https://orcid.org/0000-0001-6713-7683
  • Depositors only (login required):

Downloads

Downloads per month over past year